# SDR SWIA202005210833

- Difficulty date: March 21, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 424.00 TENSION STRAP UPPER SURFACE CORRODED RBL 27.0 TO RBL 36.0.   (C-CHECK) RO 5/19/2020   REMOVED CORRODED TENSION STRAP AT F.S. 424 BETWEEN RBL 27 AND RBL 36 AND INSTALLED NEWLY FABBED TENSION STRAP IAW CRJ 200 SRM. REFERENCE CAMP #20804407 FOR FABRICATION OF TENSION STRAP
